# SDR KBM2005F00122

- Difficulty date: June 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 3920
- Condition: Intermittent
- Location: Attitude
- Part time: 9 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AG, UNIT FLAG POPS ON/OFF INTERMITTENTLY.  REMOVED AND REPLACED.  (K)
